RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 3, Pages 53–64 (Mi msb463)  

This article is cited in 3 scientific papers (total in 3 papers)

Examples of explicit calculation of the inductive limit of a family of Lie algebras

R. S. Ismagilov

N. E. Bauman Moscow State Technical University

Abstract: The inductive limits of some families of Lie algebras are considered. Under discussion are algebras of vector fields on a manifold that preserve a volume form or a symplectic form and have supports in coordinate neighbourhoods. The family of all commutative subalgebras of the Lie algebra of the skew-Hermitian matrices of order larger than two is studied. The explicit form of the inductive limits is indicated.

DOI: https://doi.org/10.4213/sm463

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:3, 369–379

Bibliographic databases:

UDC: 515.16+517.9
MSC: Primary 17B55; Secondary 17B65, 17B66, 16S10
Received: 24.02.1999

Citation: R. S. Ismagilov, “Examples of explicit calculation of the inductive limit of a family of Lie algebras”, Mat. Sb., 191:3 (2000), 53–64; Sb. Math., 191:3 (2000), 369–379

Citation in format AMSBIB
\Bibitem{Ism00}
\by R.~S.~Ismagilov
\paper Examples of explicit calculation of the~inductive limit of a~family of Lie algebras
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 3
\pages 53--64
\mathnet{http://mi.mathnet.ru/msb463}
\crossref{https://doi.org/10.4213/sm463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773254}
\zmath{https://zbmath.org/?q=an:0971.17013}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 3
\pages 369--379
\crossref{https://doi.org/10.1070/sm2000v191n03ABEH000463}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088115700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034354304}


Linking options:
  • http://mi.mathnet.ru/eng/msb463
  • https://doi.org/10.4213/sm463
  • http://mi.mathnet.ru/eng/msb/v191/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Ismagilov, “Weak anticommutation relations and amalgams of Grassmann algebras”, Theoret. and Math. Phys., 125:3 (2000), 1662–1667  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. R. S. Ismagilov, “Inductive Limits of Area-Preserving Diffeomorphism Groups”, Funct. Anal. Appl., 37:3 (2003), 191–202  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Yu. A. Neretin, “Central extensions of groups of symplectomorphisms”, Mosc. Math. J., 6:4 (2006), 703–729  mathnet  mathscinet  zmath
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:428
    Full text:76
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019